The structure of the upper neighborhood for predicate-describable classes in $P_k$
Doklady Akademii Nauk, Tome 218 (1974) no. 2, pp. 304-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_2_a14,
author = {S. V. Yablonskii},
title = {The structure of the upper neighborhood for predicate-describable classes in $P_k$},
journal = {Doklady Akademii Nauk},
pages = {304--307},
year = {1974},
volume = {218},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_2_a14/}
}
S. V. Yablonskii. The structure of the upper neighborhood for predicate-describable classes in $P_k$. Doklady Akademii Nauk, Tome 218 (1974) no. 2, pp. 304-307. http://geodesic.mathdoc.fr/item/DAN_1974_218_2_a14/